# SDR AALA20050259

- Difficulty date: April 11, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

SJC - CABIN BEGAN FILLING WITH SMOKE SHORTLY AFTER TAKEOFF.  RETURNED TO SJC AND LANDED WITHOUT INCIDENT.  FOUND APU OIL COOLER SEAL LEAKING.  REPLACED APU OIL COOLER SEAL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
